# SDR C2XA05CL023

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 6,755 hours, 5,307 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001009
- Part serial: 4287
- Condition: Inoperative
- Location: E/E Bay
- Part time: 6,755 hours, 5,307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - THE CREW REOPTED PITCH TRIM INOP ON THE EICAS, ALONG WITH NO RESPONSE FROM THE PITCH TRIM SWITCH.  MAINTENANCE ACCESSED THE CMC AND FOUND THE HORIZONTAL STAB CONTROL UNIT FAIL MESSAGE.  MAINTENANCE REPLACED THE HSCU AND THE AIRCRAFT CONDUCTED A SUCCESSFUL TEST FLIGHT.  THE AIRCRAFT THEN CONTINUED WITH NO DIFFICULTIES REPORTED.
